# SDR FDEA201902260491

- Difficulty date: February 16, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA3893505
- Condition: Corroded
- Location: Bs 1561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA 1561, BETWEEN RBL = 76 TO RBL = 100, FLOOR BOARD SUPPORT   LAND CORROSION AROUND SCREW HOLES REMOVED AND REPLACED FLOORBOARD SUPPORT AT MAIN CARGO DECK STA-1561,   BETWEEN RBL=76 TO RBL=100, REF DOUGLAS DRWG NFA6398 AND SRM-51-33-01, VOL-II.
